# SDR DL757971096

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD STRUT SKIN OF THE NR 1 PYLON HAS 2 CRACKS IN THE UPPER CORNERS OF THE NAC STA 107 ACCESS HOLE.  THE CRACK IN THE UPPER AFT CORNER IS .875 INCH LONG AND IS STOP DRILLED WITH A .25 DIAMETER STOP HOLE.  THE CRACK IN THE UPPER FORWARD CORNER IS 1.625 INCH LONG, AND IT EXTENDS .375 INCH BEYOND THE MAXIMUM ALLOWABLE CRACK LENGTH.  IT HAS ALSO BEEN STOP DRILLED WITH A .25 INCH HOLE.  THE MAXIMUM ALLOWABLE CRACK LENGTH AREA  WAS ESTABLISHED IN PREVIOUS CORRESPONDENCE WITH BAC ON THIS SUBJECT.  TEMP REPAIR PER B757 SRM 54-51-01, FIG 204; PERM REPAIR PER B757 SRM 54-51-01, FIG 204.
